On asymptotic behaviour of local martingales
Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 133-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_41_1_133_139,
author = {Tomasz Bojdecki},
title = {On asymptotic behaviour of local martingales},
journal = {Colloquium Mathematicum},
pages = {133--139},
year = {1979},
volume = {41},
number = {1},
doi = {10.4064/cm-41-1-133-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-1-133-139/}
}
Tomasz Bojdecki. On asymptotic behaviour of local martingales. Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 133-139. doi: 10.4064/cm-41-1-133-139
Cité par Sources :